# SDR R61A2021120400983

- Difficulty date: November 18, 2021
- Submitted: December 4, 2021
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 34,731 hours, 27,035 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Doubler
- Part number: 17087558001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON SKIN AFTER REMOVAL OF INTERCASOTAL, AREA OF HOT DRAIN MAST. REMOVED AND REPLACED INTERNAL HOT DRAIN MAST DOUBLER PER SRM 51-40-05
